MathSciNet Relay Station
MathSciNet bibliographic data
MR2552132 37D20 (37C05 37C29 37D25 37D30)
Bonatti, Christian; Gan, Shaobo; Yang, Dawei On the hyperbolicity of homoclinic classes. Discrete Contin. Dyn. Syst. 25 (2009), no. 4, 1143–1162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement